MathSciNet Relay Station
MathSciNet bibliographic data
MR2163706 (2006g:46117) 46N20 (34B05 34B24 35J40 46C20 47B50 47N20 53D05)
Everitt, W. N.; Markus, L. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. (N.S.) 42 (2005), no. 4, 461–500 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement